# SDR FDEA202102190406

- Difficulty date: February 19, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 86,980 hours, 19,178 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77341
- Condition: Corroded
- Location: Center Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT - STATION 1701 , LONGERON 51 LEFT LONGERON FOUND WITH   CORROSION DURING REMOVAL OF LONGERON SPLICE FOR REPAIR ( REFERANCE : SPECIAL /   NONROUTINE MAINTENANCE FORM N00973 ) CENTER CARGO COMPARTMENT STATION 1671 TO END OF PART STATION 1710 LONGERON 51   LEFT AREA REPAIR CARRIED OUT AS PER SRM 53-00-05-2R FIGURE 202 AND FIGURE 201   REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
